# SDR SWAA2012121010408

- Difficulty date: December 4, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 35,699 hours, 19,739 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A7902
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT BS 500D STR 19LT CRACKED.  REMOVED CRACKED GUSSET BS 500D STR 19LT IAW SRM 51-40-02, FABRICATED REPLACEMENT GUSSET IAW DRWING 143A7902 INSTALLED NEW GUSSET IAW SRM 51-40-02 87529U 07DEC12.
